# SDR ASAA0954132

- Difficulty date: January 3, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 7,450 hours, 2,165 cycles
- Engine: Ge CFM567B24
- System (JASC): 4990 · APU Oil System
- Part: Housing
- Part number: 41321591
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER HOUSING DAMAGED, GROUNDED, YES. REMOVED AND REPLACED APU LUBE FILTER HOUSING AND LUBE FILTER INDICATOR IAW MM 49-91-13 AND 49-91-12 SEAM, NOTIFIED FOR PARTS VERIFICATION.
